MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. LIQUID OPTICS INTERFACE, SIZE 14, GEN2; CATALYS

JOHNSON & JOHNSON SURGICAL VISION, INC. LIQUID OPTICS INTERFACE, SIZE 14, GEN2; CATALYS
Model Number 0180-1401
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The surgery center reported that the liquid optic interface (loi) was noted to be contaminated as the seal appeared broken out of the box before it was handed to the sterile field.
 
Additional Manufacturer Narrative
Correction: in review, of medwatch 3005675890-2020-00038 and per new information received, this event has been assessed as not reportable.The liquid optics interface (loi) was placed on the patient's eye; however, the loi wouldn¿t fit on the patient eye and was replaced.The loi was contaminated due to being in contact with the patient's eye and could not be reused.There was no seal that appeared broken out of the box before it was handed to the sterile field as indicated in the initial report.There will be no more information provided for mfg reporting no.3005675890-2020-00038.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
LIQUID OPTICS INTERFACE, SIZE 14, GEN2
Common Device Name
CATALYS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10400075
Report Number3005675890-2020-00038
Device Sequence Number16924616
Product Code OOE
UDI-Device Identifier05050474609761
UDI-Public(01)05050474609761(17)200401(10)11677615
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K121091
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2020
Device Model Number0180-1401
Device Catalogue Number0180-1401
Device Lot Number11677615
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 07/20/2020
Supplement Date Received by Manufacturer08/17/2020
10/25/2020
Initial Report FDA Received Date08/13/2020
Supplement Report FDA Received Date09/10/2020
10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005